MAUDE Adverse Event Report: GENICON, INC. GENISTRONG; SPECIMEN RETRIEVAL BAG

GENICON, INC. GENISTRONG; SPECIMEN RETRIEVAL BAG
Model Number 550-000-003
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a review of complaint files received between (b)(6) 2017 and (b)(6) 2019.No physical or visual evaluation could be performed; complainant did not take photographs and did not keep the sample for return.A root cause could not be determined.
 
Event or Problem Description
The rip-stop nylon strip containing cinching string came detached from the specimen retrieval bag and point of connection to the bag.The specimen retrieval bag fell into patient's abdomen and was retrieved by the surgeon using a grasper.

Brand Name
GENISTRONG
Common Device Name
SPECIMEN RETRIEVAL BAG
Manufacturer (Section D)
GENICON, INC.
6869 stapoint ct.
suite 114
winter park, fl
MDR Report Key10243044
Report Number3002590791-2020-00028
Device Sequence Number18966748
Product Code GCJ
UDI-Device Identifier00877972004004
UDI-Public(01)00877972004004(10)I9074(11)170111(17)201010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2020
Device Model Number550-000-003
Device Lot NumberI9074
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2018
Initial Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1